标题:Multi-soliton solution to the two-component Hunter-Saxton equation
作者:Lou, SY[1]; Feng, BF[2]; Yao, RX[3]
作者全称:Lou, Senyue[1]; Feng, Bao-Feng[2]; Yao, Ruoxia[3]
通讯作者地址:Feng, BF (reprint author), Univ Texas Rio Grande Valley, Sch Math & Stat Sci, Edinburg, TX 78539 USA.
来源:WAVE MOTION
出版年:2016
卷:65
页码:17-28
关键词:Hirota's bilinear method; Hodograph transformation; Two-component; Hunter-Saxton equation; Short wave limit of a two-component Camassa-Holm; equation
摘要:In this paper, we study the bilinear form and the general N-soliton solution for a two component Hunter-Saxton (2-HS) equation, which is the short wav 更多
收录类别:SCIE
WOS被引:1
当年影响因子:1.575
5年影响因子:1.430
JCR分区:Q2
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 1 更新

影响因子

当年影响因子 : 1.575

网络计量

其他

TOP